For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Periods
Started pill, bleeding
Posted on: 06/20/2007
my last period started may 23rd...my bf and i had unprotected sex june 1st and june 2nd...following morning i took ecp and that same week i went to see a dr. so i could get on bc....he said to start taking the pill the first day i start my period...I am supposed to get my period on the 22nd...however, when i was at work on the 14th i went to the bathroom and i had brownish blood on my panties that had slightly went through my pants...i assumed it was my period so i started to take my pill i had gotten from my dr....for a couple of days when i would go to the bathroom a little brown blood would get in the toilette but i usually have red or dark red bleeding that's a lot heavier...it is the 18th now and i still am experiencing brown blood with brown discharge a lot lighter than the first day it started....i could get away with one pantie liner a day....it doesn't smell like anything...i've had slight cramps but not as bad as usual and the whole deal where my skin gets oily tender breast for the first couple days etc...i am just confused if this could be implantation bleeding or if it is my period that is being effected by ecp and bc...I know this was supposed to be 250 characters max but I am just really worried and need to know what it is....thanks for taking your time to read this
I suggest you call your doctor, have a pregnancy test, and keep taking the pills at the same time each day. Good luck - and stop worrying - it does not help.